Noise

Okay, so you know how I was sick? And I was on codeine and steroids and antibiotics? How I went from rendez-vous to rendez-vous in a kind of weird trance, with sleep in between about everything?

And then, how, when the codeine disappeared, how I was seized with an amount of energy I haven’t had for sometime? And how I began to really hit my exercise and be conscious and present for work and leisure? And actually have something to give at the end of my work day?

And yesterday, how when I finished my steroids, the only side effect seemed to be the need for great quantities of protein, which means I gained some weight, sure, but also means that I am still at that current, almost collegiate-life vitality that I have had for about a week? Oh, and I had a pulled pork sandwich from Jimmy Jack’s?

***

I am feeling uncannily good. Not overworked or put upon, not burdened or frustrated. I find myself looking at my writing and thinking, yes, I can make this what I want. I find myself enjoying life as I live it, back in check with both my mind, body, and dreams. I feel like I have enough sleep. For several years I have lived life with an undercurrent of weary, and that’s…just gone.

So, I probably still have drugs in my system. Puppy uppers or something. Other than the protein increase, which is common during my steroid ingestion of the past, I haven’t made any particular health changes, so I guess that’s got to be it.

I LIKE feeling like I’m not tired. And I’d hang out here and talk to you all some more about how I am woman, hear me roar, but I’ve got some writing to do today that I’m excited to get to. How cool is that?

Catherine

Author: Catherine Schaff-Stump

Catherine Schaff-Stump writes fiction for children and young adults. Her most recent book, The Vessel of Ra, is the first book in the Klaereon Scroll series. She is currently working on its sequel, as well as penning the middle grade adventures of Abigail Rath, monster hunter.

4 thoughts on “Noise”

  1. Being rested is wonderful.

    Have you tried Co Q 10? It takes care of my weary pretty well.

  2. I was briefly on a steroidal medication and I felt like I could climb a mountain. On the information sheet it said a side effect was “euphoria”…which about summed it up.

    If you do feel tired a lot, have you had your vitamin levels checked? A deficiency in the B and D groups, in particular, can make you feel very tired.

Leave a Reply

Your email address will not be published. Required fields are marked *

This site uses Akismet to reduce spam. Learn how your comment data is processed.